MathSciNet Relay Station
MathSciNet bibliographic data
MR2278456 60K35 (60E15 60G60 82C22)
Chazottes, J.-R.; Collet, P.; Külske, C.; Redig, F. Concentration inequalities for random fields via coupling. Probab. Theory Related Fields 137 (2007), no. 1-2, 201–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement